# SDR SWAA2020052678762

- Difficulty date: May 18, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LT OVERWING EMERGENCY LIGHT IAW AMM 33-51-04-960-801, TEST NORMAL.
